| Model Number |
3100B |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the 3100b ventilator keeps dumping map (mean airway pressure) while on a patient.As of this time, there is no information about patient harm associated with this reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".